arrow
Volume 31, Issue 2
Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings

Shilong Wei & Weiping Guo

Commun. Math. Res., 31 (2015), pp. 149-160.

Published online: 2021-05

Export citation
  • Abstract

The purpose of this paper is to study a new two-step iterative scheme with mean errors of mixed type for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings and prove strong convergence theorems for the new two-step iterative scheme in uniformly convex Banach spaces.

  • Keywords

mixed type asymptotically nonexpansive mapping, uniformly convex Banach space, common fixed point, strong convergence.

  • AMS Subject Headings

47H09, 47H10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-149, author = {Shilong and Wei and and 19331 and and Shilong Wei and Weiping and Guo and and 19332 and and Weiping Guo}, title = {Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {2}, pages = {149--160}, abstract = {

The purpose of this paper is to study a new two-step iterative scheme with mean errors of mixed type for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings and prove strong convergence theorems for the new two-step iterative scheme in uniformly convex Banach spaces.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.02.06}, url = {http://global-sci.org/intro/article_detail/cmr/18938.html} }
TY - JOUR T1 - Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings AU - Wei , Shilong AU - Guo , Weiping JO - Communications in Mathematical Research VL - 2 SP - 149 EP - 160 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.02.06 UR - https://global-sci.org/intro/article_detail/cmr/18938.html KW - mixed type asymptotically nonexpansive mapping, uniformly convex Banach space, common fixed point, strong convergence. AB -

The purpose of this paper is to study a new two-step iterative scheme with mean errors of mixed type for two asymptotically nonexpansive self-mappings and two asymptotically nonexpansive nonself-mappings and prove strong convergence theorems for the new two-step iterative scheme in uniformly convex Banach spaces.

Shilong Wei & Weiping Guo. (2021). Strong Convergence Theorems for Mixed Type Asymptotically Nonexpansive Mappings. Communications in Mathematical Research . 31 (2). 149-160. doi:10.13447/j.1674-5647.2015.02.06
Copy to clipboard
The citation has been copied to your clipboard